Alert archive / Wyoming / Tornado Warnings in 2017

Tornado Warning 10, NWS Riverton, WY

June 12, 2017Natrona County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 12, 2017, 6:40 PM MDT for Natrona County, Wyoming. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 6:40 PM MDT (00:40 UTC)
Expired
Jun 12, 2017, 7:15 PM MDT
In force
35 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 161 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 0.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2386 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

396 
WFUS55 KRIW 130040
TORRIW
WYC025-130115-
/O.NEW.KRIW.TO.W.0010.170613T0040Z-170613T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
640 PM MDT MON JUN 12 2017

The National Weather Service in Riverton has issued a

* Tornado Warning for...
  Northeastern Natrona County in central Wyoming...

* Until 715 PM MDT

* At 640 PM MDT, a confirmed tornado was located just west of Bar 
  Nunn, which is 8 miles north of Casper, moving north at 60 mph.

  HAZARD...Damaging tornado and ping pong ball size hail. 

  SOURCE...Emergency Management confirmed tornado. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* The tornado will be near...
  Antelope Hills around 645 PM MDT. 
  Teapot Rock around 655 PM MDT.  

This includes Interstate 25 between mile markers 190 and 234.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 4286 10629 4291 10657 4314 10680 4349 10677
      4349 10626
TIME...MOT...LOC 0040Z 177DEG 61KT 4295 10639 

TORNADO...OBSERVED
HAIL...1.50IN

$$

McDonald
2 follow-up statements
260 
WWUS55 KRIW 130053
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
653 PM MDT MON JUN 12 2017

WYC025-130115-
/O.CON.KRIW.TO.W.0010.000000T0000Z-170613T0115Z/
Natrona-
653 PM MDT MON JUN 12 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
NORTHEASTERN NATRONA COUNTY...
    
At 652 PM MDT, a confirmed tornado was located earlier near Bar 
Nunn, which is 11 miles north of Casper, moving north at 30 mph.

HAZARD...Damaging tornado and ping pong ball size hail. 

SOURCE...Emergency management confirmed tornadoearlier just north of 
         Casper near Bar Nunn. Radar indicated other weak tornadoes 
         are also possible in north central Natrona County.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This includes Interstate 25 between mile markers 191 and 234.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado was on the ground. TAKE COVER NOW! Move to a 
basement or an interior room on the lowest floor of a sturdy 
building. Avoid windows. If you are outdoors, in a mobile home, or 
in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 4286 10629 4295 10655 4320 10680 4349 10677
      4349 10626
TIME...MOT...LOC 0052Z 186DEG 21KT 4299 10639 

TORNADO...OBSERVED
HAIL...1.50IN

$$

McDonald
743 
WWUS55 KRIW 130115
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
715 PM MDT MON JUN 12 2017

WYC025-130125-
/O.EXP.KRIW.TO.W.0010.000000T0000Z-170613T0115Z/
Natrona-
715 PM MDT MON JUN 12 2017

...THE TORNADO WARNING FOR NORTHEASTERN NATRONA COUNTY HAS EXPIRED...
        
The storms which prompted the warning have weakened below severe 
limits, and have exited the warned area. Therefore, the warning has 
been allowed to expire.  However hail and gusty winds are still 
possible with these thunderstorm in east central Natrona County.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4286 10629 4295 10655 4320 10680 4349 10677
      4349 10626
TIME...MOT...LOC 0115Z 177DEG 61KT 4336 10642 

$$

McDonald

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:56 PM MDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 12, 4:56 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
456 PM MDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 406 PM MDT Mon Jun 12 2017

Quite a hodge podge of weather taking place across our large
piece of real estate at the present time. Currently, a swath of
southerly divergent flow is fanning out toward the north across
the eastern half of our CWA ahead of the main culprit for all of our
current weather, the closed low, now appearing to be located at
the Oregon/Nevada/Idaho triple point. This divergent flow, coupled
with high capes and very negative lifted indices, have justified
a severe thunderstorm watch for our north and east zones. The most
unstable location now appears to be located over Natrona County
where lifted indices are down to -7 and capes of around 2500 J/KG
are located. Strong thunderstorms are fanning out toward the
north and northeast from Big Horn County, down through the Eastern
Big Horn Basin, and into Natrona County, as well as points north
and east from there. In the meantime, much drier air is punching
in from the south southwest behind these storms where a well
defined dry line exists. Dew points range from 57 in Casper to 41
in Riverton, 25 at Beaver Rim. This dry air will inhibit much in
the way of thunderstorm activity south and west of this boundary.
Currently our CWA has three very distinct airmasses over the area.
As previously mentioned, warm, moist and unstable in our north
and east zones. Then a warm and dry airmass across the southeast
quarter of the CWA just south of the dry line, and finally a cold
and increasingly moist airmass in western and central Sweetwater
County and into Western Wyoming within the bottom of the large
circulation circulating around the large aforementioned low
pressure center. The cold air is nosing in from the southwest
where Evanston, in the SLC CWA in Uinta County, experienced the
asct fropa with a temperature plunge to 33 degrees along with a
46 mph wind gust resulting in a 16 degree wind chill along with
heavy snowfall. Kemmerer also had snowfall. The high wind warning
in effect will let ride through 9 pm as this front plows on
through. The pressure gradient with this storm system should still
be tight enough around the southern portion of the circulation
that another high wind hilite may be needed for the Southern Wind
Corridor for Tuesday afternoon behind the fropa. But because there
is already a high wind warning in effect for most of these areas,
we felt we should hold off with hilites for additional wind after
the present high wind warning expires to avoid confusion with the
public. Cold air and moisture circulating around the back side of
the low as it travels across Yellowstone Park and up into Montana
will transition the ongoing convection in Northwest Wyoming to
more stratiform rain, and then to snowfall tonight along with
stratiform rain and snow moving east from Idaho, into the rest of
Western Wyoming, turning to all snow later tonight, and
continuing through Tuesday. In fact, a winter weather advisory was
just recently sent for the far west valid from midnight tonight
through 00z Wednesday except 18Z Tuesday for the western valleys.
Wrap around isentropic lift will enhance snowfall late tonight and
into Tuesday morning. We are looking at 1 to 3 inches of snowfall
for the lower elevations of the west by 18z Tuesday, but then
melting off Tuesday afternoon. We expect anywhere from 4 to 12
inches of snowfall above 7500 feet in the western mtns with isold
amounts of 14 inches possible in the tetons. Even though the
valleys will not see much snow, given the time of year, the number
of tourists around, and the sharp contrasts in temperatures, we
felt it was justified. The low pressure will begin to pull away
from the area by Tuesday evening.

.LONG TERM...(Tuesday night through Monday)
Issued at 406 PM MDT Mon Jun 12 2017

|By Tuesday evening, the upper level low pressure system will be
centered over SE MT moving northeastward into western ND.  Still
expecting rain and snow showers over the mountains of western and
central WY, but activity in the lower elevations of northern WY
should quickly diminish.  As the low lifts NEward, the colder air
also pulls north, and 700mb temps across the area Wednesday morning
will range from around -2C over YNP to +2-4C over central and
southern WY.  A weak ridge develops over ID behind the low, and
serves to continue moderate westerly flow over WY Wednesday with
some clouds over the northern 2/3 of the state.  Temperatures will
remain mild, but gradually warm each day.  More zonal flow then
moves over the area Thursday, bringing some mid level moisture to NW
WY for a slight chance of showers Thursday afternoon into the
evening.

The medium range models indicate a short wave trough in the PacNW
Thursday night in fairly zonal flow.  The ECMWF brings the moisture
further eastward in the fast flow, while the GFS holds off until
Friday morning.  With Friday a bit warmer, showers appear likely in
across the NW mountain, coupled with moderate westerly wind across
southern WY, and a weak back door front moving southward from MT
into north central WY.  All forecast guidance shows Friday night
with a sagging broad trough over the area, with a chance of showers
along the boundary from northern into central WY.  Northwest flow on
Saturday may allow for some showers with the weak boundary draped
from NE to SE across the state, as afternoon temps near Flaming
Gorge reach around 80, with 70 in Buffalo.  Sunday and Monday will
then see high pressure over the far SW US strengthen and push
northward bringing temperatures back into the upper 70s and 80s for
the lower elevations, with some showers across northern WY.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 406 PM MDT Mon Jun 12 2017

.AVIATION...00Z Issuance

As previously mentioned, the next 24 hours looks to be very busy
weather-wise across western and central WY.  First impact this
afternoon will be strong southerly wind across south central WY
moving northward into Upper Green River Basin and central WY as the
day progresses.  Second, thunderstorms are expected this afternoon
and evening over both northwest WY and north central WY.  The storms
over NW WY will combine with strong southerly wind to create strong
outflow gusts as well as small to moderate hail.  Several severe
thunderstorms are already moving through eastern ID.  North central
WY will see a potential for strong thunderstorms as well, combined
with a tornado threat due to low level veering and increased surface
moisture.  After 21-22Z, a westerly push will the shift the winds
starting in western WY at KBPI and move northeastward through the
area.  This westerly flow should transition the thunderstorms to
showers.  MVFR conditions in and around storms are highly likely.

After 06Z Tue, additional shower activity is expected to develop
over the west with snow levels dipping down to around 7000-7500
feet. Have indicated rain mixed with snow mainly at KJAC and
possibly at KPNA. Another westerly push is expected across the area
Tuesday between 12-18Z as the main cold front moves through the area
and enhances precipitation across western WY.  Expect conditions to
gradually improve then Wednesday evening as the low pressure system
lifts north.  Also expect higher elevations to be obscured after
03Z/Tue.

&&

.FIRE WEATHER...
Issued AT 406 PM MDT Mon Jun 12 2017

A boundary across the area will initiate strong thunderstorms
across northern and eastern zones through around 10 pm this
evening. Much drier air will punch in from the southwest for the
remainder of this afternoon in Central Wyoming, eventually
reaching northeast Wyoming later this evening. In the meantime,
much colder air and moisture will be continue to work its way into
Western Wyoming delivering accumulating snowfall to Western
Wyoming tonight and Tuesday. Expect very windy conditions in
Southern Wyoming through about 2100 this evening and again Tuesday
afternoon.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MDT this evening for WYZ018-019-
025>030.

Winter Weather Advisory from midnight tonight to noon MDT
Tuesday for WYZ013-023-025.

Winter Weather Advisory from midnight tonight to 6 PM MDT
Tuesday for WYZ001-002-012-014-015-024.

&&

SHORT TERM...Lipson
LONG TERM...McDonald
AVIATION...McDonald
FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
357 PM MDT Mon Jun 12 2017

WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
357 PM MDT Mon Jun 12 2017

...Severe Thunderstorm Watch for Northern and Eastern Wyoming
through 10 pm this evening...

...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...

...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...

...Winter Weather Advisory for Western Wyoming for late tonight
and Tuesday...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will continue to develop this afternoon
and evening. Some storms will likely become severe this afternoon
and evening with large hail, damaging winds and even an isolated
tornado possible. The best chance of severe weather will be in
Natrona and Northern Wyoming.

High winds are likely across portions of Sweetwater, southeastern
Fremont Counties, Sublette, and Southern Lincoln Counties.

Snow will move into the higher elevations in Western Wyoming this
evening, eventually reaching the western valley floors by Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday...Heavy wet snowfall likely in the the northern and
western mountains, including Grand Teton and Yellowstone National
Parks. Snowfall, slick roads and limited visibility likely over
mountain passes. A few inches of snow possible in far west valleys
Tuesday morning. Very windy across southern and central areas.

.SPOTTER INFORMATION STATEMENT...Spotter activation will be required
today and tonight across central Wyoming. Please report hail size,
wind speeds greater than 50 mph, any flooding, snow and rainfall
amounts. Thank you.

TEAM RIVERTON

In the hours before

Local storm report, Jun 12, 6:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
620 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             EVANSVILLE              42.87N 106.26W
06/12/2017  M1.00 INCH       NATRONA            WY   PUBLIC

&&

21
Special weather statement, Jun 12, 6:20 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
620 PM MDT MON JUN 12 2017

WYZ006-008-009-130045-
Southeast Big Horn Basin-Bighorn Mountains Southeast-Bighorn
Mountains West-
620 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND
NORTHEASTERN WASHAKIE COUNTIES UNTIL 645 PM MDT...

At 620 PM MDT, Doppler radar was tracking strong thunderstorms 10
miles east of Big Trails, which is 22 miles southeast of Ten Sleep,
moving north at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dullknife Reservoir and Powder River Pass around 645 PM MDT.

Other locations impacted by this storm include Leigh Creek
Campground, Wigwam Fish Rearing Station, Canyon Lodge, Tensleep
Campground, Lower Doyle Creek Campground and Lost Cabin Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4360 10695 4360 10730 4416 10745 4416 10695
      4375 10695 4374 10696
TIME...MOT...LOC 0020Z 177DEG 36KT 4380 10712

McDonald
Local storm report, Jun 12, 6:21 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
621 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 S EVANSVILLE          42.84N 106.26W
06/12/2017  E1.25 INCH       NATRONA            WY   PUBLIC

&&

CJONES
Special weather statement, Jun 12, 6:24 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
624 PM MDT MON JUN 12 2017

WYZ009-011-020-130100-
Southeast Johnson County-Bighorn Mountains Southeast-Natrona County
Lower Elevations-
624 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON AND NORTH
CENTRAL NATRONA COUNTIES UNTIL 700 PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Red Wall, which is 37 miles southwest of Kaycee,
moving north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Red Wall around 640 PM MDT.

Other locations impacted by this storm include Willow Creek School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4309 10672 4314 10710 4355 10711 4363 10712
      4362 10666
TIME...MOT...LOC 0024Z 178DEG 39KT 4323 10699

McDonald
Special weather statement, Jun 12, 6:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
635 PM MDT MON JUN 12 2017

WYZ020-130100-
Natrona County Lower Elevations-
635 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
700 PM MDT...

At 635 PM MDT, Doppler radar was tracking a strong thunderstorm near
Goldeneye Reservoir, which is 19 miles northwest of Casper, moving
north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This includes Interstate 25 between mile markers 187 and 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4294 10680 4349 10680 4349 10628 4279 10630
TIME...MOT...LOC 0035Z 192DEG 39KT 4302 10663

McDonald
Special weather statement, Jun 12, 6:36 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Riverton WY
636 PM MDT MON JUN 12 2017

WYZ003-004-130100-
North Big Horn Basin-Cody Foothills-
636 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PARK COUNTY UNTIL
700 PM MDT...

At 636 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Meeteetse Rim, which is 18 miles east of Cody,
moving north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Park
County, including the following locations: Willwood Dam Hydroeletric
Project Power Plant and Garland Canal Project Power Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4437 10855 4433 10879 4469 10898 4475 10861
TIME...MOT...LOC 0036Z 166DEG 25KT 4443 10870

Braun

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:00 PM MDTTornado Warning Tornado observedRIWJohnson30 min
Jun 12, 6:02 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park19 min
Jun 12, 6:18 PM MDTSevere Thunderstorm WarningRIWNatrona26 min
Jun 12, 6:19 PM MDTSevere Thunderstorm WarningRIWPark15 min
Jun 12, 6:19 PM MDTTornado Warning Tornado observedRIWBig Horn, Washakie26 min
Jun 12, 6:20 PM MDTSpecial Weather StatementRIWWashakie25 min
Jun 12, 6:24 PM MDTSpecial Weather StatementRIWNatrona36 min
Jun 12, 6:32 PM MDTTornado WarningRIWJohnson28 min
Jun 12, 6:35 PM MDTSpecial Weather StatementRIWNatrona25 min
Jun 12, 6:36 PM MDTSpecial Weather StatementRIW24 min
Jun 12, 6:42 PM MDTSpecial Weather StatementRIWNatrona33 min
Jun 12, 6:45 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 12, 6:51 PM MDTSpecial Weather StatementRIWWashakie24 min
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie34 min
Jun 12, 7:02 PM MDTSevere Thunderstorm WarningRIWJohnson43 min
Jun 12, 7:07 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona53 min
Jun 12, 7:12 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 7:16 PM MDTAreal Flood AdvisoryRIWJohnson4 hr
Jun 12, 7:18 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona27 min
Jun 12, 7:34 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie19 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningRIWJohnson46 min
Jun 12, 7:46 PM MDTSpecial Weather StatementRIW29 min
Jun 12, 7:49 PM MDTSpecial Weather StatementRIW26 min
Jun 12, 8:02 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 12, 8:03 PM MDTSpecial Weather StatementRIWJohnson27 min
Jun 12, 8:13 PM MDTSpecial Weather StatementRIWBig Horn32 min
Jun 12, 8:18 PM MDTSpecial Weather StatementRIWPark27 min
Jun 12, 8:21 PM MDTSpecial Weather StatementRIWBig Horn24 min
Jun 12, 8:31 PM MDTSpecial Weather StatementRIWJohnson29 min
Jun 12, 8:45 PM MDTSpecial Weather StatementRIW45 min
Jun 12, 8:47 PM MDTFlash Flood WarningRIWJohnson4 hr
Jun 12, 8:52 PM MDTFlash Flood WarningRIWJohnson4 hr
Jun 12, 8:57 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 9:27 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 10:56 PM MDTHigh Wind WarningRIWFremont, Natrona, Sweetwater22 hr
Jun 13, 12:22 AM MDTFlash Flood WarningRIWJohnson4 hr

Nearby

Tornado Warnings in Wyoming, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.